MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW CVC SET: 3-LUMEN 7 FR X 20 CM; CATHETER INTRAVASCULAR THERAPE

ARROW INTERNATIONAL LLC ARROW CVC SET: 3-LUMEN 7 FR X 20 CM; CATHETER INTRAVASCULAR THERAPE
Catalog Number CS-25703-E
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/28/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that " guide wire bent".The user changed to a new set to complete the procedure.There was no patient harm or injury.No medical intervention required.The patient's current condition is reported as "fine".
 
Additional Manufacturer Narrative
(b)(4).The customer returned one guidewire for analysis.Sign of use was observed on the guidewire.Five kinks were identified on the guidewire body, kinks towards the distal end and the j-band region.The distal j-bend was misshapen.Microscopic examination confirmed that both welds were present and appeared full and spherical.The appearance and design of the returned guidewire do not match that of the guidewire provided in finished good cs-25703-e.Kinks on the guide wire were measured at 15 mm, 22 mm, 324 mm, 630 mm, and 654 mm from the proximal weld.The guidewire length measured 685 mm, which exceeds the specification limit of 596 mm to 604 mm per product drawing.The guidewire outer diameter measured 0.862 mm, which exceeds the specification limit of 0.788 mm-0.826 mm per product drawing.The dimensional discrepancies identified for the returned guidewire indicate that it does not conform to the specifications associated with the reported material number.These indicate that either an incorrect material number was reported or a different product was returned for evaluation.The guidewire was functionally tested in accordance with the product instructions for use (ifu).The ifu provided with this kit instructs the user to "advance the guidewire into the arrow raulerson syringe approximately 10 cm until it passes through the syringe valves or into the introducer needle." functional testing was performed by advancing the guidewire through a laboratory inventory arrow raulerson syringe (ars) and a laboratory inventory 18-gauge introducer needle.Minimal resistance was observed at the kinked locations.The undamaged portions of the guidewire advanced through the ars and introducer needle without resistance.A manual tug test confirmed that both the distal and proximal welds were intact.A device history record review was performed, and no relevant findings were identified.The instructions for use (ifu) provided with the kit describes suggested techniques to minimize the likelihood of guide wire damage during use.The instructions caution, "do not apply excessive force in placing or removing the catheter or guidewire.Excessive force can cause component damage or breakage.If damage is suspected or withdrawal cannot be easily accomplished, radiographic visualization should be obtained and further consultation requested." the report of a kinked guidewire was confirmed through visual analysis of the returned sample.The guidewire contained four kinks on the guide wire body, kinks located towards the distal end and the j-bend area.The returned guidewire did not meet all relevant dimensional and functional requirements.The dimensional analysis confirmed the returned sample does not match the customer reported finished good.No manufacturing defects were found during this investigation, and a device history record review did not identify any manufacturing-related issues.Based on the discrepancy between the reported finished good and the returned device, the root cause cannot be determined.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description

Brand Name
ARROW CVC SET: 3-LUMEN 7 FR X 20 CM
Common Device Name
CATHETER INTRAVASCULAR THERAPE
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key24428771
Report Number3006425876-2026-00203
Device Sequence Number13323087
Product Code FOZ
UDI-Device Identifier00801902102324
UDI-Public(01)00801902102324(11)250306(17)270213(10)71F25B1185(21)
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K900263
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberCS-25703-E
Device Lot Number71F25B1185
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/12/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/28/2026
Supplement Date Received by Manufacturer03/04/2026
Initial Report FDA Received Date02/24/2026
Supplement Report FDA Received Date03/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED.; NOT REPORTED.
Patient SexUnknown